Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Radiat Oncol J. 2014 Dec;32(4):262-265. English. Case Report. https://doi.org/10.3857/roj.2014.32.4.262
Rhee J , Kim GE , Lee CH , Kwon JM , Han SH , Kim YS , Kim WK .
Department of Internal Medicine, Jeju National University Hospital, Jeju, Korea. mwkkim@naver.com
Department of Radiation Oncology, Jeju National University Hospital, Jeju, Korea.
Department of General Surgery, Jeju National University Hospital, Jeju, Korea.
Abstract

Tamoxifen and radiotherapy are used in breast cancer treatment worldwide. Radiation recall dermatitis (RRD), induced by tamoxifen, has been rarely reported. Herein, we report a RRD case induced by tamoxifen. A 47-year-old woman had a right quadrantectomy and an axillary lymph node dissection due to breast cancer. The tumor was staged pT2N0; it was hormone receptor positive, and human epidermal growth factor receptor 2 negative. The patient received adjuvant chemotherapy followed by tamoxifen and radiotherapy. After 22 months of tamoxifen, the patient developed a localized heating sensation, tenderness, edema, and redness at the irradiated area of the right breast. The symptoms improved within 1 week without treatment. Three weeks later, however, the patient developed similar symptoms in the same area of the breast. She continued tamoxifen before and during dermatitis, and symptoms resolved within 1 week.

Copyright © 2019. Korean Association of Medical Journal Editors.